Pennsylvania, 2005

Damaging Wind in Pennsylvania, November 6, 2005

November 6, 2005 · NWS CTP · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Nov 6, 5:05 PM EST, 11 minutes earlier.

Area forecast discussion, Nov 6, 5:05 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EST SUN NOV 6 2005

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
ONGOING SEVERE WEATHER AS STRONG LINE OF CONVECTION CONTINUES TO
SLIDE ACROSS CWA. PLENTY OF REPORTS FROM MAINLY CENTRAL/NORTHERN
MOUNTAINS CAN BE VIEWED IN LOCAL STORM REPORT /LSRCTP/ RECENTLY
ISSUED. COLD FRONT RESPONSIBLE FOR THE SEVERE WEATHER OUTBREAK
WILL BE EAST OF CWA IN NEXT 2-3 HOURS AND THEN FOCUS WILL SHIFT TO
CLEANING UP THE FORECAST. SO FAR THE WESTERN COUNTIES HAVE BEEN
CLEARED OF TORNADO WATCH...WHILE CENTRAL AND NORTHERN SECTIONS
REMAIN IN IT UNTIL 6 PM. ADDITIONALLY A NEW SEVERE TSTORM WATCH
NOW IN EFFECT FOR EAST CENTRAL COUNTIES UNTIL 10 PM...BUT PROBABLY
WILL NOT RUN THAT LONG FOR THAT PARTICULAR REGION WITH QUICK
MOVING LINE. EXPECT STRONG TO SEVERE LEVEL WINDS WITH
CONVECTION...AND THEN BEHIND THE LINE STILL SEEING QUITE A BIT OF
MIXING DOWN TO THE SURFACE OF 40-50KT 850MB WINDS. THIS WILL
CONTINUE FOR A COUPLE MORE HOURS BEFORE ATMOSPHERE BEGINS TO
SETTLE DOWN AND WIND MAX SLIDES EAST. WITH THIS IN MIND...WILL RUN
THE WIND ADVISORY THROUGH EXPIRATION AT 7 PM AND NOT EXTEND.

LATER TONIGHT SECONDARY COLD FRONT WILL BRING ADDITIONAL CLOUDS
INTO THE NORTHWEST ALONG WITH JUST THE CHANCE OF LIGHT SHOWERS.
OTHERWISE WITH WEST/SOUTHWEST WINDS BEHIND THE FRONT...THERE IS
NOT A LOT OF COLD AIR RUSHING IN. IT WILL BE BACK TO NORMAL TEMPS
FOR TOMORROW...BUT HEIGHTS BUILD AGAIN MON INTO TUE WITH HIGH
PRESSURE TO THE SOUTH.

&&

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
WILL BE BRIEF DUE TO ONGOING SEVERE WEATHER...WARM FRONT SLIPS
NORTH WITH ANOTHER SYSTEM ON WEDNESDAY BRINGING ANOTHER CHANCE FOR
RAIN AS THIS WARM NOVEMBER CONTINUES. THAT WILL BE FOLLOWED BY A
COLD FRONT BEING DRAGGED THROUGH PA AS LOW PRESSURE CENTER TAKES
THE FAVORED TRACK OF LATE ACROSS SOUTHERN CANADA. FRIDAY AND
SATURDAY WILL FEATURE HIGH PRESSURE WITH DRY SEASONAL CONDITIONS
THE RESULT. WEAK COLD FRONT HEADING SOUTH FROM SOUTHERN CANADA
WILL PROVIDE A CHANCE FOR RAIN BY SUNDAY.

&&

.AVIATION...
GENERALLY VFR CONDITIONS ACROSS THE REGION THIS AFTN. HOWEVER...A
STRONG COLD FRONT MOVING THRU THE AREA WILL BE ACCOMPANIED BY GUSTY
WINDS AND LOCALLY MVFR CONDITIONS IN SHWRS/THUNDERSTORMS. COLD FRONT
SHOULD MOVE EAST OF THE REGION BY EARLY EVENING. POST FRONTAL
CLOUDINESS WILL RESULT IN MVFR CIGS OVER THE NW MTNS TONIGHT.
OTHERWISE...EXPECT VFR CONDITIONS OVERNIGHT WITH A GUSTY WEST WIND.
WINDS WILL DIMINISH EARLY MON AM AS HIGH PRES BUILDS INTO THE
REGION.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FOR PAZ004>006-010>012-017-018-024-033-037-041-
042 UNTIL 7 PM SUNDAY.
&&

SHORT TERM...RXR
LONG TERM...RXR
AVIATION...FITZGERALD
Hazardous weather outlook, Nov 6, 4:48 AM EST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
448 AM EST SUN NOV 6 2005

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-071000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
448 AM EST SUN NOV 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT TODAY. A COLD FRONT WILL PASS DURING
THE DAY. SHOWERS THUNDERSTORMS WILL ACCOMPANY THE FRONT. ANY
THUNDERSTORMS THAT FORM MAY PRODUCE STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Nov 6, 3:23 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
323 PM EST SUN NOV 6 2005

PAZ018-019-025-026-062200-
BLAIR-HUNTINGDON-NORTHERN CENTRE-SOUTHERN CENTRE-
323 PM EST SUN NOV 6 2005

...STRONG THUNDERSTORMS WILL AFFECT BLAIR...CENTRE AND HUNTINGDON
COUNTIES THROUGH 415 PM...

AT 322 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES WEST OF TYRONE...MOVING
EAST NORTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR TYRONE
AROUND 335 PM...SANDY RIDGE...BALD EAGLE...SPRUCE CREEK AROUND 340
PM...WARRIORS MARK AROUND 350 PM...PORT MATILDA...ROCK SPRINGS
AROUND 355 PM...PARK FOREST...PINE GROVE MILLS AROUND 400 PM AND
UNIONVILLE AROUND 415 PM.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: KL
Local storm report, Nov 6, 3:36 PM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 PM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     PORT ALLEGANY           41.81N 78.28W
11/06/2005                   MCKEAN             PA   LAW ENFORCEMENT

            TREES/POWER LINES DOWN ON MAIN STREET

0238 PM     TSTM WND DMG     DUBOIS                  41.12N 78.76W
11/06/2005                   CLEARFIELD         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN

0248 PM     TSTM WND DMG     PENFIELD                41.21N 78.60W
11/06/2005                   CLEARFIELD         PA   LAW ENFORCEMENT

            WIRES DOWN AND TREE ON STRUCTURE

0255 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0310 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   TRAINED SPOTTER

            TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
            OF SIMILAR DAMAGE IN ELK COUNTY.

0317 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            TREES DOWN

0319 PM     HAIL             HARRISON VALLEY         41.92N 77.67W
11/06/2005  1.00 INCH        POTTER             PA   LAW ENFORCEMENT

            HALF INCH TO ONE INCH SIZED HAIL

0330 PM     TSTM WND GST     GALETON                 41.73N 77.64W
11/06/2005  60 MPH           POTTER             PA   CO-OP OBSERVER

            60 MPH GUST AND PEA SIZE HAIL

&&

MMD
Local storm report, Nov 6, 4:23 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
423 PM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
11/06/2005                   ELK                PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN COUNTYWIDE

0225 PM     TSTM WND DMG     PORT ALLEGANY           41.81N 78.28W
11/06/2005                   MCKEAN             PA   LAW ENFORCEMENT

            TREES/POWER LINES DOWN ON MAIN STREET

0238 PM     TSTM WND DMG     DUBOIS                  41.12N 78.76W
11/06/2005                   CLEARFIELD         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN

0248 PM     TSTM WND DMG     PENFIELD                41.21N 78.60W
11/06/2005                   CLEARFIELD         PA   LAW ENFORCEMENT

            WIRES DOWN AND TREE ON STRUCTURE

0255 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0300 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   LAW ENFORCEMENT

            TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS

0310 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   TRAINED SPOTTER

            TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
            OF SIMILAR DAMAGE IN ELK COUNTY.

0317 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            TREES DOWN

0319 PM     HAIL             HARRISON VALLEY         41.92N 77.67W
11/06/2005  1.00 INCH        POTTER             PA   LAW ENFORCEMENT

            HALF INCH TO ONE INCH SIZED HAIL

0330 PM     TSTM WND GST     GALETON                 41.73N 77.64W
11/06/2005  60 MPH           POTTER             PA   CO-OP OBSERVER

            60 MPH GUST AND PEA SIZE HAIL

0335 PM     TSTM WND DMG     BROCKPORT               41.27N 78.73W
11/06/2005                   ELK                PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0339 PM     TSTM WND DMG     7 S EMPORIUM            41.41N 78.24W
11/06/2005                   CAMERON            PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN NEAR CALEDONIA

0402 PM     HAIL             MANSFIELD               41.81N 77.08W
11/06/2005  0.88 INCH        TIOGA              PA   TRAINED SPOTTER

            HAIL COVERING GROUND

0404 PM     HAIL             MANSFIELD               41.81N 77.08W
11/06/2005  0.75 INCH        TIOGA              PA   TRAINED SPOTTER

            PENNY SIZE HAIL

&&

MMD
Local storm report, Nov 6, 4:33 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
11/06/2005                   ELK                PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN COUNTYWIDE

0225 PM     TSTM WND DMG     PORT ALLEGANY           41.81N 78.28W
11/06/2005                   MCKEAN             PA   LAW ENFORCEMENT

            TREES/POWER LINES DOWN ON MAIN STREET

0238 PM     TSTM WND DMG     DUBOIS                  41.12N 78.76W
11/06/2005                   CLEARFIELD         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN

0248 PM     TSTM WND DMG     PENFIELD                41.21N 78.60W
11/06/2005                   CLEARFIELD         PA   LAW ENFORCEMENT

            WIRES DOWN AND TREE ON STRUCTURE

0255 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0300 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   LAW ENFORCEMENT

            TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS

0310 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   TRAINED SPOTTER

            TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
            OF SIMILAR DAMAGE IN ELK COUNTY.

0317 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            TREES DOWN

0319 PM     HAIL             HARRISON VALLEY         41.92N 77.67W
11/06/2005  1.00 INCH        POTTER             PA   LAW ENFORCEMENT

            HALF INCH TO ONE INCH SIZED HAIL

0330 PM     TSTM WND GST     GALETON                 41.73N 77.64W
11/06/2005  60 MPH           POTTER             PA   CO-OP OBSERVER

            60 MPH GUST AND PEA SIZE HAIL

0335 PM     TSTM WND DMG     BROCKPORT               41.27N 78.73W
11/06/2005                   ELK                PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0339 PM     TSTM WND DMG     7 S EMPORIUM            41.41N 78.24W
11/06/2005                   CAMERON            PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN NEAR CALEDONIA

0346 PM     TSTM WND DMG     HOLLIDAYSBURG           40.43N 78.39W
11/06/2005                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

0355 PM     TSTM WND DMG     DUNCANSVILLE            40.43N 78.43W
11/06/2005                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

0402 PM     HAIL             MANSFIELD               41.81N 77.08W
11/06/2005  0.88 INCH        TIOGA              PA   TRAINED SPOTTER

            HAIL COVERING GROUND

0404 PM     HAIL             MANSFIELD               41.81N 77.08W
11/06/2005  0.75 INCH        TIOGA              PA   TRAINED SPOTTER

            PENNY SIZE HAIL

0410 PM     TSTM WND DMG     HOLLIDAYSBURG           40.43N 78.39W
11/06/2005                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

&&

MMD
Local storm report, Nov 6, 4:49 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
11/06/2005                   ELK                PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN COUNTYWIDE

0225 PM     TSTM WND DMG     PORT ALLEGANY           41.81N 78.28W
11/06/2005                   MCKEAN             PA   LAW ENFORCEMENT

            TREES/POWER LINES DOWN ON MAIN STREET

0238 PM     TSTM WND DMG     DUBOIS                  41.12N 78.76W
11/06/2005                   CLEARFIELD         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN

0248 PM     TSTM WND DMG     PENFIELD                41.21N 78.60W
11/06/2005                   CLEARFIELD         PA   LAW ENFORCEMENT

            WIRES DOWN AND TREE ON STRUCTURE

0255 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0300 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   LAW ENFORCEMENT

            TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS

0310 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   TRAINED SPOTTER

            TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
            OF SIMILAR DAMAGE IN ELK COUNTY.

0317 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            TREES DOWN

0319 PM     HAIL             HARRISON VALLEY         41.92N 77.67W
11/06/2005  1.00 INCH        POTTER             PA   LAW ENFORCEMENT

            HALF INCH TO ONE INCH SIZED HAIL

0330 PM     TSTM WND GST     GALETON                 41.73N 77.64W
11/06/2005  60 MPH           POTTER             PA   CO-OP OBSERVER

            60 MPH GUST AND PEA SIZE HAIL

0335 PM     TSTM WND DMG     BROCKPORT               41.27N 78.73W
11/06/2005                   ELK                PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0339 PM     TSTM WND DMG     7 S EMPORIUM            41.41N 78.24W
11/06/2005                   CAMERON            PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN NEAR CALEDONIA

0346 PM     TSTM WND DMG     HOLLIDAYSBURG           40.43N 78.39W
11/06/2005                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

0355 PM     TSTM WND DMG     DUNCANSVILLE            40.43N 78.43W
11/06/2005                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

0400 PM     TSTM WND DMG     WELLSBORO               41.75N 77.30W
11/06/2005                   TIOGA              PA   EMERGENCY MNGR

            ROOF PARTIALLY OFF THE AGWAY STORE

0401 PM     TSTM WND DMG     KNOXVILLE               41.96N 77.44W
11/06/2005                   TIOGA              PA   LAW ENFORCEMENT

            ROOF OFF BARN

0402 PM     HAIL             MANSFIELD               41.81N 77.08W
11/06/2005  0.88 INCH        TIOGA              PA   TRAINED SPOTTER

            HAIL COVERING GROUND

0403 PM     TSTM WND DMG     5 S WESTFIELD           41.85N 77.54W
11/06/2005                   TIOGA              PA   LAW ENFORCEMENT

            TREES DOWN NEAR SABINSVILLE

0404 PM     HAIL             MANSFIELD               41.81N 77.08W
11/06/2005  0.75 INCH        TIOGA              PA   TRAINED SPOTTER

            PENNY SIZE HAIL

0410 PM     TSTM WND DMG     HOLLIDAYSBURG           40.43N 78.39W
11/06/2005                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

0415 PM     TSTM WND DMG     MANSFIELD               41.81N 77.08W
11/06/2005                   TIOGA              PA   LAW ENFORCEMENT

            TREES DOWN

0415 PM     TSTM WND DMG     MILLERTON               41.98N 76.95W
11/06/2005                   TIOGA              PA   LAW ENFORCEMENT

            POSSIBLE TORNADO DAMAGE IN JACKSON TWP...MULTIPLE TREES
            DOWN...TWISTED DEBRIS

0430 PM     TSTM WND DMG     LEWISTOWN               40.60N 77.57W
11/06/2005                   MIFFLIN            PA   LAW ENFORCEMENT

            TREES DOWN ACROSS ALL OF MIFFLIN COUNTY

&&

MMD
Local storm report, Nov 6, 5:08 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
11/06/2005                   ELK                PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN COUNTYWIDE

0225 PM     TSTM WND DMG     PORT ALLEGANY           41.81N 78.28W
11/06/2005                   MCKEAN             PA   LAW ENFORCEMENT

            TREES/POWER LINES DOWN ON MAIN STREET

0238 PM     TSTM WND DMG     DUBOIS                  41.12N 78.76W
11/06/2005                   CLEARFIELD         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN

0248 PM     TSTM WND DMG     PENFIELD                41.21N 78.60W
11/06/2005                   CLEARFIELD         PA   LAW ENFORCEMENT

            WIRES DOWN AND TREE ON STRUCTURE

0255 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0300 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   LAW ENFORCEMENT

            TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS

0310 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   TRAINED SPOTTER

            TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
            OF SIMILAR DAMAGE IN ELK COUNTY.

0317 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            TREES DOWN

0319 PM     HAIL             HARRISON VALLEY         41.92N 77.67W
11/06/2005  1.00 INCH        POTTER             PA   LAW ENFORCEMENT

            HALF INCH TO ONE INCH SIZED HAIL

0330 PM     TSTM WND GST     GALETON                 41.73N 77.64W
11/06/2005  60 MPH           POTTER             PA   CO-OP OBSERVER

            60 MPH GUST AND PEA SIZE HAIL

0335 PM     TSTM WND DMG     BROCKPORT               41.27N 78.73W
11/06/2005                   ELK                PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0339 PM     TSTM WND DMG     7 S EMPORIUM            41.41N 78.24W
11/06/2005                   CAMERON            PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN NEAR CALEDONIA

0345 PM     TSTM WND DMG     TAMARACK                41.42N 77.85W
11/06/2005                   CLINTON            PA   LAW ENFORCEMENT

            TREES DOWN BLOCKING ONE LANE OF RT 144

0346 PM     TSTM WND DMG     HOLLIDAYSBURG           40.43N 78.39W
11/06/2005                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

0355 PM     TSTM WND DMG     DUNCANSVILLE            40.43N 78.43W
11/06/2005                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

0400 PM     TSTM WND DMG     WELLSBORO               41.75N 77.30W
11/06/2005                   TIOGA              PA   EMERGENCY MNGR

            ROOF PARTIALLY OFF THE AGWAY STORE

0401 PM     TSTM WND DMG     KNOXVILLE               41.96N 77.44W
11/06/2005                   TIOGA              PA   LAW ENFORCEMENT

            ROOF OFF BARN

0402 PM     HAIL             MANSFIELD               41.81N 77.08W
11/06/2005  0.88 INCH        TIOGA              PA   TRAINED SPOTTER

            HAIL COVERING GROUND

0403 PM     TSTM WND DMG     5 S WESTFIELD           41.85N 77.54W
11/06/2005                   TIOGA              PA   LAW ENFORCEMENT

            TREES DOWN NEAR SABINSVILLE

0404 PM     HAIL             MANSFIELD               41.81N 77.08W
11/06/2005  0.75 INCH        TIOGA              PA   TRAINED SPOTTER

            PENNY SIZE HAIL

0409 PM     TSTM WND DMG     BELLEFONTE              40.91N 77.77W
11/06/2005                   CENTRE             PA   LAW ENFORCEMENT

            TREES DOWN

0410 PM     TSTM WND DMG     HOLLIDAYSBURG           40.43N 78.39W
11/06/2005                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

0415 PM     TSTM WND DMG     MILLERTON               41.98N 76.95W
11/06/2005                   TIOGA              PA   LAW ENFORCEMENT

            POSSIBLE TORNADO DAMAGE IN JACKSON TWP...MULTIPLE TREES
            DOWN...TWISTED DEBRIS

0415 PM     TSTM WND DMG     MANSFIELD               41.81N 77.08W
11/06/2005                   TIOGA              PA   LAW ENFORCEMENT

            TREES DOWN

0430 PM     TSTM WND DMG     LEWISTOWN               40.60N 77.57W
11/06/2005                   MIFFLIN            PA   LAW ENFORCEMENT

            TREES DOWN ACROSS ALL OF MIFFLIN COUNTY

0430 PM     TSTM WND DMG     LAMAR                   41.01N 77.51W
11/06/2005                   CLINTON            PA   LAW ENFORCEMENT

            TREES DOWN

0440 PM     TSTM WND DMG     5 NE LOCK HAVEN         41.19N 77.39W
11/06/2005                   CLINTON            PA   LAW ENFORCEMENT

            TREES DOWN IN DUNSTABLE TWP

&&

MMD

The radar

The Binghamton radar (KBGM), 97 km away, was scanning. The volume nearest the first event began at 22:17 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Sullivan

When
November 6, 5:16 PM EST
Where
Sullivan County, Laporte
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
41.417, -76.500

Thunderstorm winds knocked down trees along Route 154 near Laporte.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, November 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481057.